# SDR MASA2011061302996

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 14,448 hours, 11,962 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Damaged
- Location: Nr 1 Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE LEAKING.  C/W R2 OF O-RING IN QUICK DISCONNECT NO FURTHER FAULTS NOTED.
